By Topic

Numerical approximation of invariant measures for hybrid diffusion systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yin, G.G. ; Dept. of Math., Wayne State Univ., Detroit, MI, USA ; Mao, X. ; Yin, K.

This work is concerned with numerical approximation of hybrid diffusions with regime switching modulated by continuous-time finite-state Markov chains. When using the Euler-Maruyama approximation algorithms, an important question is: Suppose the measure of the regime-switching diffusions converges to its invariant measure, will the sequence of measures of the approximation scheme converges to the same limit? This paper provides answers to this question. By appropriate interpolations and weak convergence methods, it shows that a suitably interpolated sequence resulted from the algorithm converges to the switching diffusion. The convergence to the invariant measure of the numerical algorithm is also studied.

Published in:

Automatic Control, IEEE Transactions on  (Volume:50 ,  Issue: 7 )